# SDR SIMA201002702

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 24,454 hours, 24,431 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14567021009
- Condition: Punctured
- Location: Lt Wing
- Part time: 24,454 hours, 24,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THAT THE LEFT WING LOWER MAIN LANDING GEAR SKIN WAS DAMAGED DURING JACKING PROCEDURES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SERVICEABLE  LEFT WING LOWER MAIN LANDING GEAR SKIN IAW EO EM-57MR-460.  THE AIRCRAFT WAS RETURNED TO SERVICE.
